Generalized additive models for longitudinal data

Berhane, Kiros, Tibshirani, Robert J. . The Canadian Journal of Statistics / La Revue Canadienne de Statistique 1998. 26 :517-535

Locate this article in:

Bibtex

@article{CIS-146620,
  Author = {Berhane, Kiros and Tibshirani, Robert J.},
  Title = {Generalized additive models for longitudinal data},
  Journal = {The Canadian Journal of Statistics / La Revue Canadienne de Statistique},
  Volume = {26},
  Year = {1998},
  Pages = {517--535},
  Keywords = {Nonparametric regression, Quasi-likelihood, Generalized estimating equation}
}

Similar articles